Isomorphisms of splits of computably enumerable sets

Journal of Symbolic Logic 68 (3):1044-1064 (2003)
  Copy   BIBTEX

Abstract

We show that if A and $\widehat{A}$ are automorphic via Φ then the structures $S_{R}(A)$ and $S_{R}(\widehat{A})$ are $\Delta_{3}^{0}-isomorphic$ via an isomorphism Ψ induced by Φ. Then we use this result to classify completely the orbits of hhsimple sets

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,659

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On orbits, of prompt and low computably enumerable sets.Kevin Wald - 2002 - Journal of Symbolic Logic 67 (2):649-678.
On the orbits of hyperhypersimple sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.
On the relationships between ATR0 and $\widehat{ID}_{.Jeremy Avigad - 1996 - Journal of Symbolic Logic 61 (3):768 - 779.
Classes bounded by incomplete sets.Kejia Ho & Frank Stephan - 2002 - Annals of Pure and Applied Logic 116 (1-3):273-295.
Definable structures in the lattice of recursively enumerable sets.E. Herrmann - 1984 - Journal of Symbolic Logic 49 (4):1190-1197.
Definable incompleteness and Friedberg splittings.Russell Miller - 2002 - Journal of Symbolic Logic 67 (2):679-696.
Orbits of computably enumerable sets: low sets can avoid an upper cone.Russell Miller - 2002 - Annals of Pure and Applied Logic 118 (1-2):61-85.

Analytics

Added to PP
2009-01-28

Downloads
48 (#328,135)

6 months
9 (#456,657)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

Splitting theorems in recursion theory.Rod Downey & Michael Stob - 1993 - Annals of Pure and Applied Logic 65 (1):1-106.
Friedberg splittings of recursively enumerable sets.Rod Downey & Michael Stob - 1993 - Annals of Pure and Applied Logic 59 (3):175-199.
On the orbits of hyperhypersimple sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.

View all 6 references / Add more references